# SDR ASAA9610009

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 80674040
- Condition: Smoking
- Location: Aft Galley
- Part time: 37,474 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC - FLT NR 23 - CREW REPORTED, AFT GALLEY COFFEE MAKER STARTED SMOKING.  TURNED OFF GALLEY POWER AND SMOKE SUBSIDED. REPLACED AFT GALLEY COFFEE MAKER AND OPERATED NORMALLY, NO ODORS DETECTED.  (M)
